CSpace

Browse/Search Results:  1-10 of 13 Help

Selected(0)Clear Items/Page:    Sort:
空间激光干涉引力波探测 期刊论文
力学进展, 2013, 卷号: 43, 期号: 4, 页码: 415
Authors:  罗子人;  白姗;  边星;  陈葛瑞;  董鹏;  董玉辉;  高伟;  龚雪飞;  贺建武;  李洪银;  李向前;  李玉琼;  刘河山;  邵明学;  宋同消;  孙保三;  唐文林;  徐鹏;  徐生年;  杨然;  靳刚
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
A new gradient method with an optimal stepsize property 期刊论文
COMPUTATIONAL OPTIMIZATION AND APPLICATIONS, 2006, 卷号: 33, 期号: 1, 页码: 73-88
Authors:  Dai, YH;  Yang, XQ
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
linear system  gradient method  steepest descent method  (shifted) power method  
2006年中国进出口预测与分析 期刊论文
管理评论, 2006, 卷号: 018, 期号: 001, 页码: 22
Authors:  傅晓旗;  谢雯;  郑桂环;  李艺;  宫雪;  徐山鹰;  汪寿阳
Favorite  |  View/Download:4/0  |  Submit date:2020/01/10
A nonlinear scalarization function and generalized quasi-vector equilibrium problems 期刊论文
JOURNAL OF GLOBAL OPTIMIZATION, 2005, 卷号: 32, 期号: 4, 页码: 451-466
Authors:  Chen, GY;  Yang, XQ;  Yu, H
Favorite  |  View/Download:7/0  |  Submit date:2018/07/30
existence  generalized quasi-vector equilibrium  scalarization method  
油价高企对中国经济及相关行业的影响 期刊论文
管理评论, 2005, 卷号: 017, 期号: 004, 页码: 54
Authors:  谢雯;  张珣;  傅晓旗;  徐山鹰;  汪寿阳
Favorite  |  View/Download:2/0  |  Submit date:2020/01/10
Nonconvex vector optimization of set-valued mappings 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2003, 卷号: 283, 期号: 2, 页码: 337-350
Authors:  Li, SJ;  Yang, XQ;  Chen, GY
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
nonconvex optimatity  set-valued mapping  minimal solution  Gerstewitz's nonconvex separation functional  
Generalized minimax inequalities for set-valued mappings 期刊论文
JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 2003, 卷号: 281, 期号: 2, 页码: 707-723
Authors:  Li, SJ;  Chen, GY;  Teo, KL;  Yang, XQ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
minimax inequality  set-valued mapping  minimal point  maximal point  nonlinear scalarization function  
Characterizations of variable domination structures via nonlinear scalarization 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2002, 卷号: 112, 期号: 1, 页码: 97-110
Authors:  Chen, GY;  Yang, XQ
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
variable domination structures  nondominated solutions  nonlinear scalarization  vector optimization  vector variational inequality  
Existence of a solution for generalized vector variational inequalities 期刊论文
OPTIMIZATION, 2001, 卷号: 50, 期号: 1-2, 页码: 1-15
Authors:  Chen, GY;  Goh, CJ;  Yang, XQ
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
vector variational inequality  quasi-vector variational inequality  cone-quasi-convexity  nonlinear scalarization  
Theorems of the alternative and optimization with set-valued maps 期刊论文
JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS, 2000, 卷号: 107, 期号: 3, 页码: 627-640
Authors:  Yang, XM;  Yang, XQ;  Chen, GY
Favorite  |  View/Download:4/0  |  Submit date:2018/07/30
vector optimization  set-valued maps  generalized convexity  equivalent conditions  theorem of the alternatives  optimality conditions